Stable Numerical Solution to the Cauchy Problem for Multi-Dimensional Nonlinear Elliptic Equations via Artificial Neural Networks Full article
| Journal |
Computational Mathematics and Mathematical Physics
ISSN: 0965-5425 , E-ISSN: 1555-6662 |
||||||||
|---|---|---|---|---|---|---|---|---|---|
| Output data | Year: 2026, Volume: 66, Number: 7, Pages: 1397–1421 Pages count : 25 DOI: 10.1134/S0965542526700727 | ||||||||
| Tags | Cauchy problem, multi-dimensional nonlinear elliptic equation, ill-posed problems, regularization, L-curve method, artificial neural networks | ||||||||
| Authors |
|
||||||||
| Affiliations |
|
Funding (1)
| 1 | Russian Science Foundation | 24-41-04004 |
Abstract:
The Cauchy problem for multi-dimensional nonlinear elliptic equations is reformulated as a least squares problem and then stabilized by Tikhonov regularization method. The last is solved in the framework of artificial neural networks, while the regularization parameter is chosen by the discrepancy principle or the L-curve method. Numerical simulations show that the approach is efficient for this severely ill-posed, multi-dimensional and nonlinear problem.
Cite:
Hào D.N.
, Shishlenin M.
, Van C.B.
Stable Numerical Solution to the Cauchy Problem for Multi-Dimensional Nonlinear Elliptic Equations via Artificial Neural Networks
Computational Mathematics and Mathematical Physics. 2026. V.66. N7. P.1397–1421. DOI: 10.1134/S0965542526700727 WOS Scopus OpenAlex
Stable Numerical Solution to the Cauchy Problem for Multi-Dimensional Nonlinear Elliptic Equations via Artificial Neural Networks
Computational Mathematics and Mathematical Physics. 2026. V.66. N7. P.1397–1421. DOI: 10.1134/S0965542526700727 WOS Scopus OpenAlex
Dates:
| Submitted: | Sep 10, 2025 |
| Accepted: | Apr 10, 2026 |
| Published print: | Aug 27, 2026 |
| Published online: | Aug 27, 2026 |
Identifiers:
| ≡ Web of science: | WOS:001862007100009 |
| ≡ Scopus: | 2-s2.0-105048646548 |
| ≡ OpenAlex: | W7204435815 |